# SDR CALA2023120103516

- Difficulty date: November 27, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 81,930 hours, 32,317 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230611
- Condition: Missing
- Location: Refuel Coupling
- Part time: 315 hours, 145 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING UPON ARRIVAL TO ORD. COMPLIED W CDL REQUIREMENTS. NO DAMAGE TO COUPLER, STICKER APPLIED. CDL 28A COMPLIED WITH. OK TO APPLY CDL 28A.TOMC SMITH FUEL CAP NIS DEN CAP, COUPLING R OFF 0000 ON 31-2825-9-0001 7103 INSTALLED MISSING FUEL CAP P/N 0727540 REF AMM 28-25-41 ROTABLE PARTS CHANGE WAS INDICATED - 1844398.
